Wondering if anyone who suffers from Fibro and detoxed off of AD meds, specifically Celexa, suffered from more extreme pain, mostly in the lower back, than usual once stopping the meds. It's been almost a month since stopping Celexa, and for the last couple weeks my back has been in so much pain I cannot sleep at all. Just the smallest movement causes me to tense up. I can't even roll over without sitting up in bed and doing it slowly.
I have Googled this question and found just one other person who complained about getting massive muscle pain, even after they were off Celexa for over 3 weeks. Reading this makes me question if the Fibro and AD detox is causing this because I feel as if I'm going through the same thing. Even if someone has just heard of this happening, I would like to hear from you.
I've gone through the usual w/drawal symptoms that AD meds cause. I still have insomnia which makes this problem worse. Even if I could sleep, my back pain keeps me up to enjoy every second of it. It's so much worse that a flare up or even the car accident that caused my FM in the first place. I'm hoping that this is just a side-effect of the AD detox.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.